MathSciNet Relay Station
MathSciNet bibliographic data
MR1767606 (2001g:60144) 60H10 (60G55 60H05 60H07)
León, Jorge A.; Tudor, Constantin Chaos decomposition of stochastic bilinear equations with drift in the first Poisson-Itô chaos. Statist. Probab. Lett. 48 (2000), no. 1, 11–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement